Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Comments on "A new formulation of the algebraic Riccati equation problem" by F. Incertis

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Sun, K. ; Dept. of Electr. & Comput. Eng., Northeastern Univ., Boston, MA, USA ; Xia, J. ; Shafai, B.

It is shown by counterexample that the extended results of the above paper (ibid., vol. AC-26, p.768-70, June 1981) are not valid. Consequently, the formulation cannot be generalized to a wider class of Riccati problems as stated in the paper.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:33 ,  Issue: 6 )